# SDR DALA2018101506041

- Difficulty date: October 12, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 69,290 hours, 50,928 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Obstructed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 9000 - (ATB) AIR TURN BACK TO ICT DUE TO PRESSURIZATION ISSUES AND REPORT OF FO'S WINDOW LEAKING AIR. O2 MASKS DID NOT DEPLOY. CORRECTIVE ACTION: MAINTENANCE FOUND NO FAULTS ON CPC'S 1 OR 2. DEBRIS WAS FOUND AND REMOVED FROM FO'S SLIDING WINDOW. BOTH CPC'S WERE REPLACED AS PRECAUTION. C/W NO-GO-ODI PREVENTION TASKS AND PERFORMED A DUAL PACK CONFIDENCE CHECK. THE AIRCRAFT WAS RETURNED TO SERVICE. (LP5378892)
